# SDR HEEA966983

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2210 · Autopilot System
- Part: Amplr Assy
- Part number: 214074305105
- Condition: Defective
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT MONITOR TEST.  WILL NOT MOVE ACTUATOR.
